Getting Pregnant <
Trying to conceive
01/06/2015 at 00:18
Not sure what to think or do I am very confused. Okay I will start from beginning. I had a an iud (mirena) for a little over 5 years had it removed April 24, 2015 had bleeding after it was taken out for about 2 days then stopped. April 25 started bleeding again fairly heavy with clots but lasted 3 days. Have had intercourse many times with my bf without using any birth control. About mid may started getting unbearable heart burn that gave me sore throats then the headaches, cramping, backache, gas and craving sweets which I don't like very much. So I thought maybe I am pregnant took test negative. So I waited to see if I would start my period I did end up bleeding may 25 very heavy and gushing like with little tiny bright red clots then a thick dark red blood sorry tmI but this only lasted about 5 hours by next day I had nothing. Day 3 spotting returned but just brown discharge. I haven't taken another pregnancy test but I feel awful with nausea and bad headaches. I don't know If I just had a one day period or miscarrige. Help
01/06/2015 at 01:14
hi carebear... When you come off of hormonal contraceptives your body can sometimes take quite a while to adjust back to normal. In the meantime your periods can be very irratic / different to 'normal' & you can get symtoms which are similar to those of pregnancy but are just a result of your body readjusting its hormone levels. It is quite possible that this is what you are experiencing given that it is only 5 weeks since you had your iud removed.
01/06/2015 at 01:25
Thank you! Just feeling awful. I do have a 5 year old and the way I am feeling reminds me of the way I felt in early pregnancy. Was very confused with the heavy bleeding though.
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.